# SDR UALA2011111806330

- Difficulty date: November 18, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 65,407 hours, 9,334 cycles
- Engine: Pwa PW40903
- System (JASC): 3810 · Potable Water System
- Part: Cap
- Part number: 61441
- Condition: Loose
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARR FOUND WATER LEAK FROM AFT CARGO AREA.  FOUND END CAP LOOSE AT PORTABLE WATER LINE INSIDE RT SIDE WALL IN AFT CARGO.  SECURED SAME.  NO LEAK FOUND.
